(CL Psychiatry) - Etiopathogenesis of Stevens-Johnson syndrome (SJS): Dr Aditi Vashishta.
Apr 12, 2023
Seminar - Etiopathogenesis of Stevens-Johnson syndrome (SJS)
Stevens-Johnson syndrome (SJS) is a rare and severe condition affecting the skin and mucous membranes, often triggered by a medication. It typically begins with flu-like symptoms, which are followed by a painful rash that spreads and forms blisters. Subsequently, the upper layer of the affected skin dies, peels away, and starts to heal over several days.
SJS is considered a medical emergency and generally necessitates hospitalization. The treatment approach involves identifying and eliminating the causative agent, managing wound care, alleviating pain, and reducing complications as the skin regenerates. Recovery can span from several weeks to months.
A more severe variant of this syndrome is known as toxic epidermal necrolysis (TEN), which affects more than 30% of the skin surface and leads to significant damage to the mucous membranes.
If a medication is identified as the cause of your condition, it is essential to permanently avoid that drug and any similar medications.
More CL Psychiatry Seminars:
https://youtu.be/0tCOxFR4B7U
https://youtu.be/cSdnKautgwc
https://youtu.be/BzWQyg5l5e0
https://youtu.be/Zem4QptNP2k
https://www.youtube.com/playlist?list=PLERhN7Nd3LG9PTgRn4ULXptnbU7Z98e5g
#etiology #phathogenesis #stevenson #jhonson #Syndrome #sjs #subhartiuniversity #subharti #psychiatry #toxicepidermalnecrolysis
Show More Show Less 